# SDR AU000020

- Difficulty date: January 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 310890801
- Condition: Fod
- Location: Nr 1 Engine
- Component: Engine, Pwa, PW120A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FIRST STAGE (LP) IMPELLER DAMAGED BEYOND LIMITS DUE TO FOD.
